# SDR FJT99039401

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 402 - A/C WAS AT CRUISE, EN ROUTE TO ALT FROM BNA, APPROX 35 MINUTES INTO THE FLIGHT BOTH HYDRAULIC PRESSURE GAUGES STARTED TO FLUCTUATE AND THEN WENT OT ZERO PRESSURE.  THE A/C INCURRED A HYD SYSTEM FAILURE.  THE A/C RETURNED TO BNA.  AN EMERGENCY LANDING WAS DECLARED AN THE LANDING GEAR AND FLAPS WERE ACTIVATED BY MEANS OF THE EMERGENCY HYD SYSTEM.  THE A/C LANDED AND RETURNED SAFELY TO THE GATE.  THE RIGHT HYD PUMP RETURN LINE HAD RUPTURED AS A RESULT OF CHAFING THE COMPRESSOR DRAIN LINE.  THE LINE WAS REPLACED AND ALL ALSO NR 1 AND NR 2 ENGINE DRIVEN HYD PUMPS.  THE SYSTEM FILTERS WERE INSPECTED AND REPLACED.  NO EVIDENCE OF METAL NOTED.  THE ENTIRE A/C HYD SYSTEM WAS BLED IAW THE A/C MM.  GEAR, F
